# SDR HALA2021122000230

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 34,610 hours, 5,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 LARGE DENT IN MIDDLE OF 4L DOOR. CORRECTIVE ACTION: REPAIRED DENT IN MIDDLE OF 4L DOOR. (8450483)
